Nowak’s theorem on probability measures induced by strategies revisited

Aiko Kurushima, Alexey Piunovskiy, Yi Zhang

Research output: Contribution to journalArticlepeer-review


Original languageEnglish
Pages (from-to)328-334
Number of pages7
JournalTheory of Probability and its Applications
Issue number2
Publication statusPublished - 2018

Bibliographical note

Funding Information:
∗Received by the editors January 24, 2017. This work was partially supported by a grant from the Royal Society (IE160503). Originally published in the Russian journal Teoriya Veroyatnostei i ee Primeneniya, 62 (2017), pp. 405–414. †Department of Economics, Faculty of Economics, Sophia University, Tokyo, Japan (kurushima@ ‡Department of Mathematical Sciences, University of Liverpool, Liverpool, UK (,

Publisher Copyright:
© 2018 Society for Industrial and Applied Mathematics.

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Nowak’s theorem on probability measures induced by strategies revisited'. Together they form a unique fingerprint.

Cite this